# SDR DL76L070008

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 45,941 hours, 6,964 cycles
- System (JASC): 5751 · Ailerons
- Part: Seal
- Condition: Loose
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - AILERON SEAL LOOSE.  REPLACED SEAL.
